# SDR 99UAL900362

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Engine: Ge CFM56*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: 277371
- Condition: Failed
- Location: Rt Brake Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RIGHT BRAKE INEFFECTIVE, IF BOTH BRAKES USED AIRCRAFT PULLS TO THE LEFT.  *SD*  REPLACED BRAKE FUSE PER APPPLICABLE AIRCRAFT MAINTENANCE MANUAL 32-41-72.  BLED BRAKE SYSTEM AFTER FUSE REPLACEMENT.  OPERATIONAL CHECK OF SYSTEM OK.
